English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Structure Preserving Model Order Reduction of Large Sparse Second-Order Index-1 Systems and Application to a Mechatronics Model

Benner, P., Saak, J., & Uddin, M. M. (2016). Structure Preserving Model Order Reduction of Large Sparse Second-Order Index-1 Systems and Application to a Mechatronics Model. Mathematical and Computer Modelling of Dynamical Systems, 22(6), 509-523. doi:10.1080/13873954.2016.1218347.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-2E91-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-B1A4-8
Genre: Journal Article

Files

show Files
hide Files
:
saak_2331740.pdf (Publisher version), 2MB
Name:
saak_2331740.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2016 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Saak, Jens1, 2, Author              
Uddin, Mohammad Monir1, 3, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2TU Chemnitz, ou_persistent22              
3International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1080/13873954.2016.1218347
Other: pubdata_escidoc:2331740
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical and Computer Modelling of Dynamical Systems
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 22 (6) Sequence Number: - Start / End Page: 509 - 523 Identifier: -